# SDR SWAA2016111609735

- Difficulty date: November 13, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 41,842 hours, 24,292 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 286A3142
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV AFT EXTERIOR WALL EMERGENCY EXIT LIGHT WIRE CONNECTOR DAMAGED.  R&R WIRE IAW AMM.
